[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1976

Dermatosis Induced by Practolol

Author Affiliations

Helsinki, Finland

Arch Dermatol. 1976;112(10):1472. doi:10.1001/archderm.1976.01630340084034
Abstract

To the Editor.—  Practolol, a betablocking agent, was registered in Finland in 1971. In the Department of Dermatology, University Central Hospital, Helsinki, we studied 12 patients with drug eruptions induced by practolol. The clinical data showed that the mode of onset of the dermatosis, as well as its reappearance after clinical challenge, differed from that of the other drug-induced dermatoses known to us.1 The period from the beginning of the drug intake to the onset of the rash varied from one month to several years. The rash as well as ocular changes found in two patients disappeared within two or four weeks after discontinuing the administration of the drug. Six of the patients were subjected to oral challenge, and in all of them dermatosis reappeared in three to ten days. The usually milder rash disappeared in about one week after the challenge.The clinical appearance of the skin reaction

First Page Preview View Large
First page PDF preview
First page PDF preview
×